申培萍
发布时间: 2014-03-25   浏览次数: 5856


  

  

申培萍,女,196410月生,

博士教授, 博士生导师

      E-mail: shenpp@htu.edu.cnshenpeiping@163.co

通信地址: 数学与信息科学学院

邮编: 453007

  

  

个人简历

  

教育经历:

     1982.91986.7,河南师范大学,本科;

        1991.91994.7,西安交通大学, 硕士;

        2000.92003.10,西安交通大学, 博士。

  

工作经历:

      1986.71992.9,     河南师范大学,助教;

       1992.111999.12,   河南师范大学,讲师;

       2000.12005.12,河南师范大学,副教授。

       2006.1-至今,河南师范大学,教授。

  

  

研究领域

  

研究领域:运筹学,计算数学

研究方向: 非线性最优化理论及其计算方法

  

  

教学工作

  

主讲本科生课程:《运筹与优化》、《数值分析》、《运筹与优化》、

《数学软件与实验》、《数值代数》、《计算机文化基础》、《FORTRAN编程语言》

主讲研究生课程:《凸分析》、《非线性规划 》、《现代优化计算方法 》、

《全局优化方法 》

  

  

获奖情况

  

1)河南省科学技术进步奖,叁等奖(排名第一)

2)河南省教育厅学术技术带头人

3)河南省教育系统优秀教师

4)河南师范大学优秀教师、文明教师、“三育人”先进个人

5)河南省自然科学优秀学术论文一等奖3

     (6) 河南省高等学校教学成果二等奖;河南师范大学教学成果特等奖

  

  

科研项目

  

1)国家自然科学基金面上项目 (2017.12020.12), 广义分式规划问题的全局优化方法研究, 项目编号:11671122, 主持

2)国家自然科学基金面上项目(2012.12015.12),比式和分式规划问题的稳健解方法研究,编号:11171094,主持

3)国家自然科学基金面上项目(2007.12008.12), 非凸规划问题的全局最优解方法,编号:10671057,主持

4)河南省高等学校重点科研项目 (2017.1-2018.12),广义分式规划问题的全局优化方法研究项目, 编号: 17A110006,主持

5)河南省科技创新杰出青年基金(2009.12011.12, 全局优化问题的确定性方法,编号:09410050001,主持

6)河南省高校科技创新人才支持计划(2008.12010.12),几类特殊全局优化问题的求解方法,编号:2008HASTIT023,主持

7)河南省自然科学基金(2005.12006.12),非凸规划及特殊规划的全局优化算法,编号:0511011500,主持

8)河南省软科学研究计划(2005.12006.12, 工程最优化方法及应用, 编号:0513030920,主持

9)河南省高校青年骨干教师资助计划(2001.12004.12, 总体优化方法的理论和算法,主持

  

  

代表论文著作

  

1)申培萍,专著,《全局优化方法》,北京,科学出版社,2006

2P Shen, W Li, X Bai, Maximizing for the sum of ratios of two convex functions over a convex set, Computers & Operations Research 40 (2013) 2301–2307 . 

3P Shen, X Li, Branch-reduction-bound algorithm for generalized geometric programming, Journal of Global Optimization 56 (2013) 1123–1142 .

4P Shen, X BaiGlobal optimization for generalized geometric programming problems with discrete variables, Optimization 62 ( 2013) 895917 .

5P Shen, Y Ma, Y Chen, Global optimization for the generalized polynomial sum of ratios problem, Journal of Global Optimization 50(3) (2011) 439-455 .

6P Shen, L JinUsing conical partition to globally maximizing the nonlinear sum of ratiosApplied Mathematical Modelling 34 (2010) 23962413 .

7P Shen, Y Chen, Y MaA nonisolated optimal solution for special reverse convex programming problemsJournal of Computational and Applied Mathematics 224(2009) 219-229 .

8P Shen, Y Duan, Y Pei, A simplicial branch and duality bound algorithm for the sum of convexconvex ratios problem, Journal of Computational and Applied Mathematics 223(2009) 145-158 .

9P Shen, X Bai, W Li, A new accelerating method for globally solving a class of nonconvex programming problems, Nonlinear Analysis: Theory, Methods & Aplications 102(2009) 2866-2876 .

10P Shen, X Li, H Jiao, Accelerating method of global optimization for signomial geometric programming, Journal of Computational and Applied Mathematics 214 (2008)66-77 .

11P Shen, Y Ma, Y Chen, A robust algorithm for generalized geometric Programming, Journal of Global Optimization 41 (2008) 593-612 .

(12) P Shen, C Wang, Global optimization for sum of generalized fractional functions, Journal of Computational and Applied Mathematics 214 (2008) 1-12 .

(13) P Shen, G Yuan, Global optimization for the sum of generalized polynomial fractional functions, Mathematical Methods of Operations Research 65 (2007) 445-459 .

(14) P Shen, H Jiao, A new rectangle branch-and-pruning approach for generalized geometric programming, Applied Mathematics and Computation 183 (2006) 10271038 .

(15) P Shen, C Wang, Global optimization for sum of linear ratios problem with coefficients, Applied Mathematics and Computation 176 (2006) 219229 .

(16) P Shen, H Jiao, Linearization method for a class of multiplicative programming with exponent, Applied Mathematics and Computation 183 (2006) 328336.

17P Shen, W Li, Y Liang, Branch-reduction-bound algorithm for linear sum-of-ratios fractional programs, Pacific Journal of Optimization 11(1)(2015)  79-99,

18P Shen, C Wang. Linear decomposition approach for a class of nonconvex programming problems. Journal of Inequalities and Applications  2017:74, DOI: 10.1186/s13660-017-1342-y.

19P Shen, T Zhang, C Wang. Solving a class of generalized fractional programming problems using the feasibility of linear programs. Journal of Inequalities and Applications  2017:147, DOI 10.1186/s13660-017-1420-1.

20X Yang, Y Zhang, H Liu & P Shen. A new second-order infeasible primal-dual path-following algorithm for symmetric optimization. Numerical Functional Analysis and Optimization 37(4) (2016) 499-519, DOI:10.1080/01630563.2016.1138127.

21C Wang, Y Bai & P Shen. A practicable branch-and-bound algorithm for globally solving linear multiplicative programming, Optimization  663(2017),397-405, DOI: 10.1080/02331934.2016.1269765

22P Shen, T Lu. Regional division and reduction algorithm for minimizing the sum of linear fractional functions. Journal of Inequalities and Applications

63 (2018)  https://doi.org/10.1186/s13660-018-1651-9  

  

  


关      闭
河南师范大学数学与信息科学学院  中国河南省新乡市建设东路46号  
邮政编码:453007  电话:0373-3326148  E-mail:math@htu.cn
版权所有©2010  all rights reserved.